# SDR MWEA98163

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3913291
- Condition: Cracked
- Location: Bs 813-823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING ON LONGERON 28L BETWEEN FS 813 AND 832 WAS FOUND CRACKED.  FABRICATED REPLACEMENT SPLICE PER PRINT 3913291.
